# SDR DXTA2016011106163

- Difficulty date: January 15, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N232QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 115
- Aircraft time: 7,033 hours, 4,069 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

WHEN STARTING APU AFTER LANDING, LINE SERVICE OBSERVED WHITE SMOKE, A FLAME COMING OUT OF THE EXHAUST & FUEL LEAKING FROM APU.  THE CABIN ALSO HAD AN EXTREMELY STRONG ODOR OF JET FUEL.   R & R APU FUEL FLOW DIVIDERIAW MM 49-30-58.  LEAK & OPERATIONS CHECKED GOOD.  R & R FUEL SHUT OFF SOLENOID IAW MM 49-30-54.  OPS & LEAK CHECKED GOOD.
